# SDR A6WA201312274485

- Difficulty date: December 27, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLOOR SEAT TRACK SECTION FROM FS 409 TO FS 409+128 ON LBL 9 HAS CORROSION IN FIVE LOCATIONS.  SEAT TRACK WAS FOUND TO BE OUT OF SERVICEABLE LIMITS.  R & R SERVICEABLE FABRICATED SEAT TRACKS LBL 9 IAW CRJ 200 AMM 53-01-11.
